# SDR COM31060

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370CA
- Make and model: Saab SF340A
- Aircraft serial: 340A010
- System (JASC): 2613 · Overheat Detection
- Part: Heat Detector
- Part number: 1734362450
- Condition: Dirty
- Location: Rt Nacelle
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT TAILPIPE HOT WARNING ACTIVATED.  REPLACED LOOSE SEALANT AT RT TAILPIPE HEAT DETECTOR.
